# SDR SWAA2020061690103

- Difficulty date: June 5, 2020
- Submitted: June 16, 2020
- Operation: Air carrier
- Aircraft: N8319F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36994
- Aircraft time: 26,807 hours, 11,716 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 213966
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY LEFT EMERGENCY LIGHTS BATTERY PACK INOPERATIVE.   R & R THE BATTERY PACK IAW AMM 31-51-06.  OPS CHECKED GOOD IAW 31-51-21, AND 31 51-11.
